# SDR CALA9701479

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD UPPER TRAILING EDGE HAS AREA OF DISBOND.  CUT OUT DEBONDED AREA.  FABRICATED FILLER AND DOUBLER.  PERFORMED HOT BOND REPAIR PER SRM 51-40-6.
